# SDR SWAA2013111822523

- Difficulty date: November 13, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING KRUGER FLAP INTERNAL AREA PLATE CRACKED.  R & R PLATE IAW SRM.
